# SDR USAAD98073

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48092
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Loose
- Location: Lt A/C Bay
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A, B

## Discrepancy

RDU - FLT 888 - EN ROUTE PBI/PHL, AT FL 330 OVER FL0, CREW REPORTED THEY LOST PRESSURIZATION.  OXYGEN MASKS DEPLOYED.  FLIGHT DESCENDED IN ALTITUDE, DIVERTED TO RDU AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE FOUND THE RUBBER DUCTS AT THE LEFT AIR CYCLE MACHINE DISCONNECTED.  REPLACED THE RUBBER DUCTS AND CLAMPS.  ALSO, THE SAME DUCT FOR THE RIGHT AIR CYCLE MACHINE WAS REPLACED.  (X)
